# SDR CALA2019020200204

- Difficulty date: February 1, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 35,189 hours, 11,914 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS PER CREW DEBRIEF UPON ARRIVAL, THEY WERE UNABLE TO SELECT MOST FUNCTIONS ON MODE CONTROL PANEL AFTER TAKE OFF. NO VNAV, HEADING SEL. ETC FOUND CIRCUIT BREAKER BEHIND PILOTS HEAD ON P18-1 D5 MCP DC1 OUT. CREW DID NOT HEAR OR SEE IT TRIP OR POP. RESET PER MM 20-60-01-860-801. ALL FUNCTIONS RETURNED TO MODE CONTROL PANEL. PERFORMED GROUND TEST OF MCP AND LIBRARY TESTS ON MCP, FCC AND AUTOPILOT. ALL PASSED . PERFORMED LAND VERIFY AND ALL STEPS PASSED. AIRCRAFT REMAINS FULLY CAT CAPABLE. REF MM 22-11-00.
